# SDR AALA201801249014

- Difficulty date: January 21, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 11,914 hours, 5,735 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OUTER FUEL TANKS DID NOT TRANSFER UNTIL TOUCHDOWN. BOTH WERE FULL BEFORE LANDING, TRANSFER VALVES OPENED AT TOUCHDOWN. MAINTENANCE PERFORMED FQIS STATUS BITE, FLSS STATUS BITE, AND COMMAND FLSS BITE PER AMM 28-00-00. NO FAULTS NOTED.
